Siberian Mathematical Journal

, Volume 14, Issue 6, pp 875–883 | Cite as

Fibered modules and cobordisms. II

  • V. R. Kireitov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Whitehead, “Generalised homology theories,” Trans. Amer. Math. Soc.,102, 227–283 (1962).Google Scholar
  2. 2.
    P. Conner and E. Floyd, Smooth Periodic Maps [Russian translation], Mir, Moscow (1969).Google Scholar
  3. 3.
    H. Cartan, “Demonstration homologique des theoremes de periodicite de Bott, I, II, III,” Seminaire Henri Cartan, Exposes 16–18 (1959/1960).Google Scholar
  4. 4.
    P. Landweber, “On the simplectic bordism groups of the spaces Sp(n), HP(n), BSp(n),” Mich. Math. J.,15, No. 2, 145–153 (1968).Google Scholar

Copyright information

© Consultants Bureau 1974

Authors and Affiliations

  • V. R. Kireitov

There are no affiliations available

Personalised recommendations